Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Mild pain in the testicle - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Testicle Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   Hi
User :   Hello
Doctor :   How can I help you
Doctor :   Tell me Amey..
User :   Dr. I have mild pain in my testicle since last 2 days.
User :   I am working in job is sitting job.
Doctor :   did you get hit there or had any other activities the strain your testicles
Doctor :   For Administrative and health purposes, Please provide these details -Age: Occupation: Location: Marital Status: Dependants: Yes/No
User :   No.
User :   Service/Pune/Marries/Yes
Doctor :   What 's your age?
User :   though the pain is very mild , I am not feeling comfirtable
User :   35
Doctor :   do you have any irritation while passing urine or any whitish discharge for the penis on urination..
User :   No
Doctor :   Have you had similar pain earlier..
User :   I had this 3 years back ..but after one day pain's automatically heal
Doctor :   On lifting the testes does the pain reduce..
Doctor :   did the pain start after having Sex..or masturbation ..
User :   No
User :   Yes ..this pain starts after i had sex...
Doctor :   On pulling the testis down does the pain increase..
Doctor :   has there been any color change on the there any swelling..
User :   No swelling .. i have checked in the morning.. size is normal
Doctor :   Color change? Excessive Handling or violent sex can Lead to this kind of dull aching pain in the Testis
User :   ok
User :   I am regularly going to gyem...i am working with heavy weight.
User :   But i am using Supporter for gyme.
User :   No color change.
Doctor :   It would be advisable to have a surgical opinion for the examination of the testis..just to rule any thing like Torsion or Epididymitis..
Doctor :   Supporter for gyme ?
Doctor :   though they may not be the case since its due to the Trauma the I think to be the cause..
Doctor :   Trauma (Sex and Handling during the act)
User :   Supporter is like underwear for used for gyme
User :   ok
User :   Is there any medicin to get relif
Doctor :   Some time ill fitting Undergarment can cause the Testis to be placed in a position away form the normal and can lead to the Pain so look inti o that..
User :   i have taken one combiflam yesterday
User :   ok
Doctor :   Medicines are not required, Measures like Avoiding Tight Undergarments will help..
Doctor :   Any kind of tight Clothing should be avoided..
Doctor :   They will worsen the pain...
User :   even i have observed without undergarment i feel comfirtable.
Doctor :   Please fill this form I send, While I type the necessary information, and do inform me when done.
User :   ok
Doctor :   Avoid Tight Fitting Clothes for a few days but still an examination by the Surgeon or the Urologist will be required to rule out the causes tat mentioned earlier..
User :   ok
Doctor :   Is there any thing else that I could help you with?
User :   can you suggest me any medicine now?
Doctor :   are you an Asthamaic
User :   no
Doctor :   Or have breathing difficulties..
User :   no
Doctor :   Smoker by any chance..
User :   No way
Doctor :   Take Diclofenac sodium.. Tab after meals for
Doctor :   one in the morning and the Evening..
Doctor :   After food only..
User :   ok
User :   Thanks a lot doc..
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor